Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

when taking Tetracycline and it is successful for you and clears up your acne.. will it also heal any scaring from the acne or do you have to take other medication for scars afterwards to help?

Share this post


Link to post
Share on other sites

Tetracycline can do nothing to improve scaring.I would say though that it could slow down your body's healing process a bit but there is not much proof for that yet.

Share this post


Link to post
Share on other sites

what do you mean it'll slow down my body's healing process?.. tetracycline helps to speed up the healing and prevention of acne.

Share this post


Link to post
Share on other sites

tetracycline is an antibiotic.It suppreses an enzyme without which the bacteria can't grow.As a result inflammation caused by toxins released by the acne bacteria cant be formed.When you take an antibiotic the elimination of the inflammation is what you think as ''speed up of the healing process''.

Being on antibiotic medication can prevent acne from forming so it can prenent scaring BUT IT CANNOT ELIMINATE EXISTING SCARS BY NO MEANS.

The stonger the antibiotic the more stress your liver and other organs get , so the healing NEW wounds can be slowed down.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×